Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 27, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 29, 2014, 9:15 AM EDT for Bleckley County, Dodge County, Pulaski County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2014, 9:15 AM EDT (13:15 UTC)
- Expired
- Apr 29, 2014, 9:45 AM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Bleckley County, GA, Dodge County, GA, Pulaski County, GA
The radar
The Robins AFB radar (KJGX), 33 km from the middle of the area, began a volume at 13:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 2:56 AM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 1.3 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1060 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 784 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 193 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
298
WUUS52 KFFC 291315
SVRFFC
GAC023-091-235-291345-
/O.NEW.KFFC.SV.W.0027.140429T1315Z-140429T1345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
915 AM EDT TUE APR 29 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BLECKLEY COUNTY IN CENTRAL GEORGIA
NORTHWESTERN DODGE COUNTY IN CENTRAL GEORGIA
PULASKI COUNTY IN CENTRAL GEORGIA
* UNTIL 945 AM EDT
* AT 911 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
HAWKINSVILLE...MOVING NORTHEAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
COCHRAN AND CHESTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EDT TUESDAY MORNING
FOR CENTRAL GEORGIA.
&&
LAT...LON 3229 8355 3258 8323 3258 8322 3237 8311
3216 8340
TIME...MOT...LOC 1316Z 225DEG 31KT 3230 8338
$$1 follow-up statement
151
WWUS52 KFFC 291326
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
926 AM EDT TUE APR 29 2014
GAC235-291336-
/O.CAN.KFFC.SV.W.0027.000000T0000Z-140429T1345Z/
PULASKI GA-
926 AM EDT TUE APR 29 2014
...THE SEVERE THUNDERSTORM WARNING FOR PULASKI COUNTY IS CANCELLED...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EDT TUESDAY MORNING
FOR CENTRAL GEORGIA.
LAT...LON 3225 8337 3227 8335 3237 8346 3258 8323
3258 8322 3236 8312 3221 8333
TIME...MOT...LOC 1326Z 225DEG 31KT 3236 8331
$$
GAC023-091-291345-
/O.CON.KFFC.SV.W.0027.000000T0000Z-140429T1345Z/
BLECKLEY GA-DODGE GA-
926 AM EDT TUE APR 29 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM EDT
FOR NORTHWESTERN DODGE AND BLECKLEY COUNTIES...
AT 924 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR EMPIRE..MOVING NORTHEAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ROYAL...RODDY...YONKERS...CHESTER...GOLDSBORO...ROWLAND AND REBIE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3225 8337 3227 8335 3237 8346 3258 8323
3258 8322 3236 8312 3221 8333
TIME...MOT...LOC 1326Z 225DEG 31KT 3236 8331
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 7:45 AM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, Apr 29, 7:45 AM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 745 AM EDT TUE APR 29 2014 .SHORT TERM /TODAY THROUGH WEDNESDAY/... BROAD CLOSED UPPER LOW OVER THE MID WEST WILL PERSIST THROUGH THE PERIOD. THE CYCLONIC UPPER FLOW WILL SEND SEVERAL SHORT WAVES THROUGH THE SOUTHEAST STATES THROUGH WEDNESDAY WITH PERIODS OF SHOWERS AND THUNDERSTORMS. TIMING OF THESE WAVES IS DIFFICULT...AND THERE ARE ALSO UNCERTAINTIES CONCERNING THE EVOLUTION OF CURRENT CONVECTION. THERE MAY BE A BRIEF BREAK AFTER THIS MORNINGS ACTIVITY WITH REDEVELOPMENT EXPECTED THIS AFTERNOON AND EVENING. HAVE GENERALLY KEPT POPS HIGH ACROSS MUCH OF THE CWA. THE SURFACE FRONT MAY DRIFT INTO NORTHWEST GA ON WEDNESDAY. HAVE SHOWN SOME DECREASE IN POPS ACROSS THE NORTHWEST ON WEDNESDAY...BUT ONLY A FEW DEGREES OFF THE AFTERNOON MAX TEMPERATURES. 41 .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... COLD FRONT EXPECTED TO EXIT THE AREA LATE WEDNESDAY NIGHT..ENDING THUNDERSTORM CHANCES. THE DIFFICULTY THEN BECOMES THE SW UPPER FLOW CONTINUES THRU ABOUT 12Z SAT WITH POTENTIAL FOR MAINLY LIGHT SHOWER CHANCES OVER MAINLY CENTRAL GA AS SOME LESSER MOISTURE MOVES THROUGH THE FLOW. AFTER 12Z SAT THE UPPER TROUGH MOVES ACROSS THE AREA WITH A DRY FORECAST FOR THE REST OF THE LONG TERM. TEMPERATURES WILL TRANSITION TO BELOW NORMAL AT THE START OF THE LONG TERM THEN BACK TO NORMAL ON SATURDAY AND THEN ABOVE NORMAL THE REST OF THE LONG TERM. BDL && .HYDROLOGY... A FLOOD WATCH REMAINS IN EFFECT THROUGH LATE WEDNESDAY NIGHT HIGHLIGHTING THE IMPACTS OF 2 TO 4 INCHES IN NORTH GA TO 1 TO 2 INCHES CENTRAL GA. ISOLATED HIGHER AMOUNTS WILL BE POSSIBLE. THESE RAINFALL AMOUNTS SHOULD CAUSE WIDESPREAD MINOR AREAL AND RIVER FLOODING. THE GREATEST FLASH FLOOD THREAT WILL BE IN NORTH GA IN URBAN AREAS AND IN ROLLING HILLS OR MOUNTAINOUS TERRAINS WITH HIGH RAINFALL RATES. MOST STREAMFLOWS ARE RUNNING NEAR NORMAL NORTH GA TO WELL ABOVE NORMAL CENTRAL GA. && .AVIATION... 12Z UPDATE... THUNDERSTORMS HAVE DIMINISHED IN INTENSITY AND HAVE REMOVED MOST COUNTIES FROM THE TORNADO WATCH. EXPECT SOME SHOWER/THUNDERSTORM ACTIVITY THROUGH THE MORNING BUT NOT SEVERE. SHOULD BE SOME REDEVLOPMENT THIS AFTERNOON AND EVENING WITH DAYTIME HEATING AND A FEW SEVERE POSSIBLE THEN. CEILINGS AND VISIBILITY SHOULD BE MOSTLYY VFR BUT EXPECT MVFR OR IFR WITH RAIN. WINDS WILL VARY AROUND 180 TODAY 10 TO 15KT WITH SOME GUSTS TO 25 TO 30KT EXPECIALLY IN STORMS. //ATL CONFIDENCE...12Z UPDATE... MEDIUM CONFIDENCE ALL ELEMENTS 41 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 80 66 79 55 / 90 80 90 60 ATLANTA 80 66 75 54 / 90 80 90 20 BLAIRSVILLE 76 61 70 49 / 90 90 90 20 CARTERSVILLE 80 64 74 50 / 90 90 90 20 COLUMBUS 83 67 78 57 / 90 70 90 40 GAINESVILLE 77 65 73 53 / 90 90 90 20 MACON 82 69 81 58 / 80 60 80 60 ROME 81 64 74 50 / 80 90 80 20 PEACHTREE CITY 82 67 75 53 / 90 80 90 20 VIDALIA 87 69 83 63 / 60 30 60 70 && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH LATE WEDNESDAY NIGHT FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY... BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA... CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP... DADE...DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL... FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK... GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON... HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN... MACON...MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY... MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE... OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK... PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING... STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR... TOOMBS...TOWNS...TREUTLEN...TROUP...TWIGGS...UNION...UPSON... WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER... WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON. TORNADO WATCH UNTIL 11 AM EDT THIS MORNING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...BIBB...BUTTS...CARROLL... CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...CLARKE... CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE...DAWSON... DEKALB...DOOLY...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GORDON...GWINNETT...HALL...HARALSON...HARRIS...HEARD... HENRY...HOUSTON...JACKSON...JASPER...JONES...LAMAR...LUMPKIN... MACON...MADISON...MARION...MERIWETHER...MONROE...MORGAN... MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...PAULDING... PEACH...PICKENS...PIKE...POLK...PUTNAM...ROCKDALE...SCHLEY... SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...TAYLOR... TOWNS...TROUP...UNION...UPSON...WALKER...WALTON...WEBSTER... WHITE...WHITFIELD. && SHORT TERM...41 LONG TERM....BDL AVIATION...41
Hazardous weather outlook, Apr 29, 5:50 AM EDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 550 AM EDT TUE APR 29 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-301000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 550 AM EDT TUE APR 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...SCATTERED SEVERE THUNDERSTORMS EXPECTED TODAY AND TONIGHT OVER NORTH AND CENTRAL GEORGIA... ...A FLOOD WATCH CONTINUES THROUGH TONIGHT... .WEATHER HAZARDS EXPECTED... DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...AND FREQUENT LIGHTNING. MINOR TO POSSIBLE MODERATE RIVER FLOODING WILL CONTINUE. .DISCUSSION... A SLOW MOVING COLD FRONT WILL MOVE INTO FAR NORTHWEST GEORGIA LATE TONIGHT. MODERATE INSTABILITY AND WIND SHEAR WILL ALLOW FOR THE POTENTIAL OF SEVERE THUNDERSTORMS TODAY AND TONIGHT OVER NORTH AND CENTRAL GEORGIA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE ON WEDNESDAY WITH DAMAGING WINDS AND ISOLATED TORNADOES THE MOST LIKELY THREAT. THE MOST LIKELY AREA WILL BE FROM TOWNS TO CARROLL COUNTY AND SOUTH. THE THREAT FOR WIDESPREAD MINOR TO POSSIBLY MODERATE AREAL AND RIVER FLOODING WILL CONTINUE ACROSS THE AREA THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS BEEN REQUESTED. REPORTS OF SEVERE WEATHER CAN BE SUBMITTED THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Apr 29, 5:59 AM EDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
559 AM EDT TUE APR 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 AM TSTM WND DMG 5 N COLUMBUS 32.54N 84.99W
04/29/2014 MUSCOGEE GA 911 CALL CENTER
25 TO 35 TREES REPORTED DOWN ACROSS NORTHEAST COLUMBUS
BY 911 CENTER.
&&
EVENT NUMBER FFC1400564
DEESESpecial weather statement, Apr 29, 6:09 AM EDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
609 AM EDT TUE APR 29 2014
GAZ102>104-291100-
609 AM EDT TUE APR 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WEBSTER...SUMTER
AND STEWART COUNTIES UNTIL 700 AM EDT...
AT 608 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS THAT EXTENDED FROM NEAR OMAHA TO ABOUT
15 MILES SOUTHWEST OF TROUTMAN... AND MOVING NORTHEAST AT 45 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS PARTS OF
WEBSTER... SUMTER AND STEWART COUNTIES THROUGH 700 AM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE OMAHA...PROVIDENCE
CANYON STATE PARK...SANFORD...CHARLES...WESTVILLE...LUMPKIN...
TROUTMAN...LOUVALE.. .KIMBROUGH...BROOKLYN...RICHLAND...WESTON...
RENFROE... LEVERETTS AND SEMINOLE.
&&
LAT...LON 3187 8435 3195 8444 3191 8446 3192 8492
3217 8504 3223 8497 3224 8492 3223 8463
3213 8452 3213 8444 3217 8442 3216 8419
3223 8418 3223 8414 3219 8413 3217 8403
3192 8392 3191 8433
TIME...MOT...LOC 1008Z 241DEG 38KT 3219 8491 3197 8477
3174 8482Special weather statement, Apr 29, 7:03 AM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
703 AM EDT TUE APR 29 2014
GAZ093>095-104>108-291200-
703 AM EDT TUE APR 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND MODERATE TO
HEAVY RAIN IN WILCOX...SUMTER...PULASKI...PEACH...MACON...
CRISP...DOOLY AND HOUSTON COUNTIES UNTIL 800 AM EDT...
AT 702 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS AND THUNDERSTORMS... WITH THE LEADING EDGE EXTENDING
FROM NEAR HICKS TO ABOUT 15 MILES WEST OF FORT EARLY...AND MOVING
EAST AT 40 MPH.
RAINFALL AMOUNTS OF AROUND 1 TO 2 INCHES ARE POSSIBLE AS THIS AREA
OF SHOWERS AND THUNDERSTORMS SLOWLY MOVE ACROSS WILCOX... SUMTER...
PULASKI...PEACH...MACON...CRISP...DOOLY AND HOUSTON COUNTIES.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS LIKELY.
&&
LAT...LON 3184 8393 3193 8392 3209 8398 3219 8405
3219 8413 3242 8419 3250 8413 3255 8395
3269 8377 3266 8357 3252 8354 3248 8349
3240 8350 3227 8335 3218 8330 3210 8333
3198 8329 3185 8318 3185 8360 3180 8362
TIME...MOT...LOC 1100Z 264DEG 34KT 3248 8400 3221 8398
3191 8411Special weather statement, Apr 29, 7:22 AM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
722 AM EDT TUE APR 29 2014
GAZ007-013-014-291230-
722 AM EDT TUE APR 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN PICKENS...DAWSON
AND GILMER COUNTIES UNTIL 830 AM EDT...
AT 720 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS AND THUNDERSTORMS EXTENDING FROM NEAR ROUNDTOP TO
NEAR TALMADGE... AND MOVING NORTHEAST AT 35 MPH.
WIND GUSTS OF 40 MPH AND LOCALLY HEAVY RAIN ARE LIKELY AS THIS LINE
OF STORMS MOVE ACROSS PARTS OF PICKENS...DAWSON AND GILMER COUNTIES
THROUGH 800 AM EDT. BRIEF PONDING OF WATER ON ROADS IS LIKELY.
&&
LAT...LON 3473 8426 3467 8425 3463 8419 3454 8419
3451 8415 3437 8447 3438 8448 3438 8458
3441 8459 3441 8463 3448 8462 3470 8465
3481 8431
TIME...MOT...LOC 1120Z 243DEG 29KT 3461 8452 3452 8449
3442 8452Special weather statement, Apr 29, 8:03 AM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
803 AM EDT TUE APR 29 2014
GAZ104>108-291300-
803 AM EDT TUE APR 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS AND LOCALLY HEAVY
RAIN IN WILCOX...SUMTER...PULASKI...CRISP AND DOOLY COUNTIES UNTIL
900 AM EDT...
AT 802 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS AND THUNDERSTORMS THAT EXTENDED FROM ABOUT 5 MILES
SOUTHWEST OF SUMTER TO 20 MILES SOUTHWEST OF FORT EARLY... AND
MOVING NORTHEAST AT 40 MPH.
IN ADDITION TO BRIEF WIND GUSTS TO 40 MPH... RAINFALL AMOUNTS OF 1
TO 2 INCHES ARE POSSIBLE AS THESE SHOWERS AND THUNDERSTORMS SLOWLY
MOVE ACROSS PARTS OF WILCOX... SUMTER... PULASKI... CRISP AND DOOLY
COUNTIES THROUGH 900 AM EDT.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS LIKELY.
&&
LAT...LON 3185 8395 3191 8394 3191 8434 3196 8439
3219 8407 3217 8403 3229 8390 3229 8361
3240 8350 3227 8335 3225 8337 3218 8330
3210 8333 3207 8330 3198 8329 3193 8322
3185 8318 3185 8360 3180 8362 3180 8380
TIME...MOT...LOC 1200Z 246DEG 35KT 3191 8424 3184 8413
3165 8412Special weather statement, Apr 29, 9:04 AM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
904 AM EDT TUE APR 29 2014
GAZ096-097-107>110-291400-
904 AM EDT TUE APR 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WILCOX...
TELFAIR...PULASKI...LAURENS...BLECKLEY AND DODGE COUNTIES UNTIL 1000
AM EDT...
AT 858 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM RODDY TO ROCHELLE...MOVING NORTHEAST AT 40
MPH.
IN ADDITION TO WIND GUSTS OF 45 MPH...RAINFALL AMOUNTS OF 1 TO 2
INCHES ARE POSSIBLE AS THESE STORMS SLOWLY MOVE ACROSS PORTIONS OF
WILCOX...TELFAIR...PULASKI...LAURENS...BLECKLEY AND DODGE COUNTIES
THROUGH 1000 AM EDT.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS LIKELY.
&&
LAT...LON 3185 8356 3206 8354 3245 8332 3269 8280
3266 8279 3262 8268 3257 8267 3243 8275
3226 8277 3219 8286 3220 8288 3218 8287
3213 8293 3212 8292 3184 8353
TIME...MOT...LOC 1302Z 241DEG 32KT 3243 8325 3212 8342
3196 8344The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 8:58 PM EDT | Special Weather Statement | FFC | Murray | 17 min |
| Apr 28, 9:29 PM EDT | Tornado Warning | FFC | Dade | 31 min |
| Apr 28, 11:15 PM EDT | Special Weather Statement | FFC | Chattooga, Walker | 45 min |
| Apr 28, 11:18 PM EDT | Special Weather Statement | FFC | Catoosa | 27 min |
| Apr 29, 2:29 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 46 min |
| Apr 29, 3:09 AM EDT | Special Weather Statement | FFC | Carroll | 51 min |
| Apr 29, 3:24 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 51 min |
| Apr 29, 3:34 AM EDT | Flash Flood Warning | FFC | Catoosa, Chattooga, Dade, Walker, Whitfield | 6 hr |
| Apr 29, 4:06 AM EDT | Special Weather Statement | FFC | Catoosa, Whitfield | 24 min |
| Apr 29, 4:10 AM EDT | Special Weather Statement | FFC | Heard | 50 min |
| Apr 29, 4:30 AM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Muscogee | 60 min |
| Apr 29, 5:01 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 44 min |
| Apr 29, 5:03 AM EDT | Tornado Warning | FFC | Harris, Muscogee | 42 min |
| Apr 29, 6:09 AM EDT | Special Weather Statement | FFC | Stewart, Sumter, Webster | 51 min |
| Apr 29, 7:03 AM EDT | Special Weather Statement | FFC | Crisp, Dooly, Houston, Macon, Peach, Pulaski and 1 more | 57 min |
| Apr 29, 7:22 AM EDT | Special Weather Statement | FFC | Gilmer, Pickens | 68 min |
| Apr 29, 8:03 AM EDT | Special Weather Statement | FFC | Crisp, Dooly, Pulaski, Sumter, Wilcox | 57 min |
| Apr 29, 9:04 AM EDT | Special Weather Statement | FFC | Dodge, Laurens, Wilcox | 56 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.